ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Porous Media
インパクトファクター: 1.752 5年インパクトファクター: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN 印刷: 1091-028X
ISSN オンライン: 1934-0508

巻:
巻 23, 2020 巻 22, 2019 巻 21, 2018 巻 20, 2017 巻 19, 2016 巻 18, 2015 巻 17, 2014 巻 16, 2013 巻 15, 2012 巻 14, 2011 巻 13, 2010 巻 12, 2009 巻 11, 2008 巻 10, 2007 巻 9, 2006 巻 8, 2005 巻 7, 2004 巻 6, 2003 巻 5, 2002 巻 4, 2001 巻 3, 2000 巻 2, 1999 巻 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v19.i9.50
pages 811-819

VALIDITY OF PARAMETRIC RESTRICTIONS TO THE MODIFIED BUCKLEY-LEVERETT EQUATIONS

Gabriel de Moraes
Programa de Pos-Graduacao em Engenharia de Defesa, Instituto Militar de Engenharia, Praca General Tiburcio 80, Rio de Janeiro, RJ 22290-270, Brazil
Renan de S. Teixeira
Programa de Pos-Graduacao em Engenharia de Defesa, Instituto Militar de Engenharia, Praca General Tiburcio 80, Rio de Janeiro, RJ 22290-270, Brazil; Current address: Lacad - Dinam - INMETRO, Av. Nossa Senhora das Gracas 50, Predio 06, Duque de Caxias, RJ 25250-020, Brazil
Leonardo S. de B. Alves
Laboratorio de Mecanica Teorica e Aplicada, Departamento de Engenharia Mecanica, Universidade Federal Fluminense, Rua Passo da Patria 156, bloco E, sala 216, Niteroi, RJ 24210-240, Brazil

要約

A modified version of the regularized Buckley-Leverett equation is studied. It is shown that adequate numerical schemes with nonlinear numerical stability properties should be employed to capture the different compressible and under-compressive shock waves, as well as rarefaction waves, present in this model. Otherwise, unphysical non-monotonic behavior will be artificially produced, which might lead to an incorrect physical interpretation of the problem under study. An example is shown where this oscillatory behavior led to the imposition of an unnecessary restriction on the possible values of the regularization parameter of this model. The schemes presented here can and have been extended to more complex flow models.


Articles with similar content:

STEADY TWO-PHASE CHOKED FLOW IN CHANNELS OF VARIABLE CROSS SECTIONAL AREA
Multiphase Science and Technology, Vol.8, 1994, issue 1-4
Zbigniew Bilicki, Herve Lemonnier
THE TRANSIENT FLOW FIELD NUMERICAL ANALYSIS OF VEHICLES INTERSECTION FOR A VARIETY OF TRAVEL SPACING
Journal of Flow Visualization and Image Processing, Vol.14, 2007, issue 2
Yu-Ren Wang, Yu-Chang Cheng
MODIFICATION OF THE GODUNOV NUMERICAL METHOD FOR GAS-DYNAMICS EQUATIONS
TsAGI Science Journal, Vol.43, 2012, issue 4
Yuriy Mikhaylovich Lipnitskiy, Aleksandr Victorovich Safronov
Turbulent calculations of locally implicit scheme on three-dimensional unstructured meshes
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2009, issue
S. Y. Yang, J. H. Hsieh
The Global-Regional Model Interaction Problem: Analysis of Carpenter's Scheme and Related Issues
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 5-6
Dan Givoli, Assaf Mar-Or